Alert archive / New York / Small Craft Advisories in 2019
Small Craft Advisory 50, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Apr 30, 2019, 2:27 PM EDT. It took effect at May 1, 2019, 6:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2019, 2:27 PM EDT (18:27 UTC)
- In effect from
- May 1, 2019, 6:00 AM EDT
- Expired
- May 1, 2019, 9:52 PM EDT
- In force
- 16 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
169 WHUS71 KBUF 301827 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 227 PM EDT Tue Apr 30 2019 LOZ042-010230- /O.NEW.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 227 PM EDT Tue Apr 30 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 11 PM EDT WEDNESDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 6 AM to 11 PM EDT Wednesday. * WINDS...East to 30 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Reynolds
8 follow-up statements
258 WHUS71 KBUF 301955 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 355 PM EDT Tue Apr 30 2019 LOZ043-010400- /O.EXB.KBUF.SC.Y.0050.190501T1000Z-190502T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 355 PM EDT Tue Apr 30 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT WEDNESDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 6 AM to 8 PM EDT Wednesday. * WINDS...East 15 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-010400- /O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 355 PM EDT Tue Apr 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT WEDNESDAY... * WINDS...East to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
188 WHUS71 KBUF 010220 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1020 PM EDT Tue Apr 30 2019 LOZ042-011030- /O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1020 PM EDT Tue Apr 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT WEDNESDAY... * WINDS...East to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-011030- /O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1020 PM EDT Tue Apr 30 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT WEDNESDAY... * WINDS...East 15 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
066 WHUS71 KBUF 010802 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 402 AM EDT Wed May 1 2019 LOZ042-011615- /O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 402 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...East 15 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-011615- /O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 402 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...East 15 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
482 WHUS71 KBUF 011039 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 639 AM EDT Wed May 1 2019 LEZ040-041-011600- /O.EXB.KBUF.SC.Y.0050.000000T0000Z-190501T1600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 639 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect until noon EDT today. * WINDS...East 15 to 25 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-011845- /O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 639 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...East 15 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-011845- /O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 639 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...East 15 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
402 WHUS71 KBUF 011423 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1023 AM EDT Wed May 1 2019 LEZ040-041-011530- /O.CAN.KBUF.SC.Y.0050.000000T0000Z-190501T1600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1023 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ042-012230- /O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1023 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...East to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-012230- /O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 1023 AM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...East 15 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
821 WHUS71 KBUF 012041 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 441 PM EDT Wed May 1 2019 LOZ042-020300- /O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 441 PM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...East 15 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-020000- /O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 441 PM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...East 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
533 WHUS71 KBUF 012248 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 648 PM EDT Wed May 1 2019 LOZ043-020000- /O.CAN.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 648 PM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. Winds have become south and diminished. $$ LOZ042-020300- /O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 648 PM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...Northeast 10 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
614 WHUS71 KBUF 020152 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 952 PM EDT Wed May 1 2019 LOZ042-020300- /O.CAN.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 952 PM EDT Wed May 1 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. Winds have become south and diminished. $$ Hitchcock
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 2:26 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 30, 2:26 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Buffalo NY 226 PM EDT Tue Apr 30 2019 .SYNOPSIS... Surface high pressure will giveway to a weak low pressure system that will lift a warm front into the eastern Great Lakes. Look for increasing chances for showers and possibly a few rumbles of thunder late tonight into Wednesday. Unsettled weather will continue through the rest of the work week as multiple waves ripple east along a frontal boundary draped across the Ohio Valley and southern Great Lakes. && .NEAR TERM /THROUGH TONIGHT/... Strong surface ridging centered over the Hudson Bay and a drier air mass advecting into the lower lakes will gradually bring some partial clearing just south of lake Ontario which is already occuring east of Lake Ontario (North Country)late this afternoon. Elsewhere, its likely to remain partly to mostly cloudy for much of the Niagara Frontier, interior portions of the Finger Lakes, and the western Southern Tier. Furthermore, to hamper clearing mid and high level clouds will continue to spill in over Western NY with the next system already influencing our area. With that said, expect cool conditions with highs struggle to make it above the upper 40s to lower 50s with the warmest readings found across the North Country (where the greatest amount of sunshine will be realized). Tonight, the stout surface ridge will reluctantly shift east across Quebec-New England as a weak surface low tracks northeast across the Mississippi River Basin. As the low tracks northeast it will nudge a warm frontal boundary towards and then into our region by early Wednesday morning. Increasing isentropic lift with a strengthening 30 knot LLJ intersecting the warm frontal boundary will likely lead to increasing chances for showers. With that said, latest model guidance shows some meager amounts of elevated instability 100-300 J/kg MUCAPE that may support a chance of a few rumbles of thunder as the front advances across the forecast area. Temperatures wise, with increasing cloud cover overnight temperatures will only dip back into the low to mid 40s across far Western NY. Further east, it will be a Little bit cooler across the North Country where less cloud cover will allow temperatures to fall back into the upper 30s to around 40F around daybreak. Wednesday, as the warm front lifts ever so slowly NNE it will run into the stout surface ridge to our north and northeast. The ridge will likely stall this boundary which is forecast to be found across Lake Ontario and oriented east to west into the North Country by the afternoon hours. This boundary will not only serve as a focus for precipitation during the day but also set up a stark temperature gradient across the forecast area with highs in the 40s likely north of the boundary and 70s south. With a majority of Western NY for the most part becoming entrenched within the warm sector its likely that there will only some limited shower activity ahead of the surface wave which will eventually track along the warm frontal boundary. Additionally, latest guidance show SBCAPE will climb to between 500- 100 J/kg in the warm sector during the afternoon, with the greatest threat for a severe storm found across the western Southern Tier. SPC has a Marginal Risk of a severe storm across OH/PA and clipping a small portion of our area as noted above (western Southern Tier). Otherwise, the best chance for showers with embedded thunderstorms will likely come as the weak wave of low pressure tracks east and sends its trailing cold front across the lower lakes Wednesday night. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... There will certainly be no shortage of unsettled weather during this time frame...but the good news is that there will be periods of dry weather as well with temperatures averaging near or just a bit ABOVE normal. That being said...lets dig into the details. A warm front extending east from a surface low over the Upper Mid West will slowly advance across our forecast area during the day Wednesday...but its northward push will be limited because of an expansive surface high centered over Hudson Bay. The blocking high will actually prevent the surface boundary from advancing past the south shore of Lake Ontario...this despite the strength of the overlying 590dm mid level ridge. This will set the stage for a dichotomy of temperature and weather regimes on Wednesday where the Southern Tier will experience significant warming with highs of 70- 75 and possibly some thunderstorms within the warm sector to the south of the front...while it will be cool near 50 and rainy over the North Country and especially the Thousand Islands region (40s). Unfortunately...the largest population in our forecast area will lie between the two where conditions will not be as clear cut. The bulk of the forcing will be supplied by a 35-40kt low level jet impinging upon the warm frontal boundary...with the strongest frontogenetic lift being focused near and east of Lake Ontario. This is where high likely to cat pops will be in place. While there will be the potential for some showers within the warm sector over the Southern Tier...the bulk of the pcpn for that area will come after the airmass has destabilized in the afternoon. SBCAPE is forecast to reach to between 500-1000j/kg across the Southern Tier...with generally a skinny CAPE profile being accompanied by a high shear environment. Am not impressed for the potential for strong thunderstorms...although SPC does have Ohio and western Lake Erie outlined in an area of marginal risk. In both the stratiform and convective areas of pcpn...a strengthening low level jet to 50kts should enhance the activity as we progress into the late afternoon and evening. The 50kt low level jet Wednesday evening will precede/accompany a surface wave that will be rippling to the east along the quasi- stationary frontal boundary near the south shore of Lake Ontario. The resulting widespread showers and possible thunderstorms will then taper off in coverage and intensity during the overnight as the LLJ and associated sfc wave will push east of our region. The exiting wave will also help to drag the frontal boundary back to the south (as a cold front) across the western counties. While this will keep some showers around...again the coverage will diminish... especially for sites near and east of Lake Ontario. Thursday should be a nicer day across the region...especially for sites north of the Southern Tier where a drier airmass will be in place in the wake of the previous nights fropa. The front itself is forecast to push south to at least central Pennsylvania before stalling during the midday hours. While this will encourage partial clearing for the bulk of the region...the clearing will be relatively short lived. An amplifying mid level ridge over the region will help to push the pesky surface boundary back to the north during the second half of the day. This will keep the risk for showers across the Southern Tier counties throughout the day. A broad and somewhat nebulous surface low over the mid western states Thursday evening is forecast to consolidate a bit overnight while tracking across the Lower Great Lakes. A nominal 35-40 kt LLJ associated with the disorganized sfc feature should be able to support at least likely pops for more showers with some thunderstorms not out of the question. The somewhat disorganized storm system will drag its associated cold front across the region on Friday. This will keep showers in the forecast...especially during the morning hours. Partial clearing can then be anticipated for the western counties during the afternoon... with the clearing working its way across the remainder of the forecast area Friday night. && .LONG TERM /SATURDAY THROUGH MONDAY/... Temperatures will be within a few degrees of normal through this period...as the axis of a broad mid level trough will be found over the center of the continent. While that will be good news after shivering through three consecutive weekends with temperatures averaging some 10 degrees below normal...there is an increasing chance that we will have some showers to contend with for a portion of this time period. The persistent frontal boundary that is going to oscillate back and forth across our region for several days leading into this period is now forecast to rear its ugly head one last time. An increasing number of medium range ensemble members are suggesting that one more wave will ride along the boundary...which will be over the Mid Atlantic region on Saturday. Moisture from this weak wave may push far enough north to support some showers over the western counties...and the Southern Tier in particular. This is a low confidence forecast though...so stay tuned for more clarity. The wave will pull away from the Mid Atlantic region Saturday night...and this will favor nice weather courtesy of a wedge of high pressure over the Lower Great Lakes. The next cool front is then forecast to push through the region late Sunday night or Monday. This will offer a low chance for showers with the bulk of the 18 hour period being rain free. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Mixture of MVFR-VFR flight conditions expected with surface high pressure over the Hudson Bay influencing the lower Great Lakes through this evening. Tonight, the axis of the strong surface ridge will slowly shift eastward across Quebec and into New England. Another wave of low pressure will lift across the Mississippi Valley Basin to the Upper Midwest and then push its warm front into Western New York. The advancing front will once again bring increasing clouds from southwest to northeast, along with an increasing potential for showers and a few rumbles of thunder across western New York as the night progresses. In terms of flight conditions, ceilings and visibilities should largely be in the VFR range overnight. Although, conditions will deteriorate as the warm front enter and crosses the area. Wednesday, a warm front will stall across the area with showers and possibly a few rumbles of thunder along this front with a period of reduce ceiling and visibilities across the region. Outlook... Wednesday night... MVFR/IFR, showers with embedded thunderstorms. Thursday and Friday...VFR, with periodic rounds of rain/embedded thunderstorms and attendant MVFR. Saturday...Mainly VFR. with a chance of showers across the Southern Tier. && .MARINE... Surface high pressure over the Hudson Bay will maintain light winds and waves this afternoon and into the first half of tonight. The latter half of tonight a tightening pressure gradient between the surface high to our north and low pressure tracking northeast towards the lower lakes will lead to strengthening easterlies across the western end of Lake Ontario. This will lead to Small Craft conditions Wednesday as the low tracks towards and then across the forecast area. Wednesday night, low pressure will drag its cold front across the area as it tracks east across the region. Relaxing of the pressure gradient behind the departing low will allow winds and waves to gradually diminish with sub-advisory conditions expected into Thursday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...RSH LONG TERM...RSH AVIATION...AR MARINE...AR
Hazardous weather outlook, Apr 30, 4:27 AM EDT, 10 hours before
Hazardous Weather Outlook National Weather Service Buffalo NY 427 AM EDT Tue Apr 30 2019 NYZ001>008-010>014-019>021-085-010830- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 427 AM EDT Tue Apr 30 2019 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-010830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 427 AM EDT Tue Apr 30 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Small Craft Advisories in New York, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.